Schizophrenia.com

Clozaril side effects?

Hey guys, as above on a personal level, i am on 525mg of clozaril for the last ten years, lately i have been having breakthrough symptoms such as paranoia ect, I am also getting very depressed. I lost my job at the end of last year and cant find another, anyway sorry for the rant, thoughts?

did you try some AD for your depression? Maybe it could help, dunno how depressed you are…

1 Like

Try adding another strong AP like amisulpride or risperidone for positive symptoms [1]

[1] https://www.thelancet.com/article/S0140-6736(19)31135-3/fulltext

SSRI called “paroxetine” is the strongest depression med. Try that. [2]

[2] https://www.thelancet.com/journals/lancet/article/PIIS0140-6736(17)32802-7/fulltext

1 Like

You’ve been on clozaril for ten years ? Jesus. It tried to kick my ass.

Try to lower clozapine and add amisulpride and a strong anti depressant coupled with ect maybe, check with your doctor too much clozapine isn’t good long term